# SDR DALA2021112907305

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 ERA 595324-14 ISSUED FOR WEB REPAIR ON #2 STRUT ON NAC STA 177. CORRECTIVE ACTION: DTE DTA REQUIRED NO LATER THAN 21NOV24 (2030436)
